Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounds for determinants with dominant principal diagonal


Author: G. Baley Price
Journal: Proc. Amer. Math. Soc. 2 (1951), 497-502
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041093-2
MathSciNet review: 0041093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Fischer, Ueber den Hadamardschen Determinantensatz, Archiv der Mathematik und Physik (3) vol. 13 (1908) pp. 32-40.
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 1934.
  • [3] Helge von Koch, Über das Nichtverschwinden einer Determinante nebst Bemerkungen über Systeme unendlich vieler linearer Gleichungen, Jber. Deutschen Math. Verein. vol. 22 (1913) pp. 285-291.
  • [4] Thomas Muir, Contributions to the history of determinants 1900-1920, London, Blackie, 1930.
  • [5] E. J. Nanson, A determinant inequality, Messenger of Mathematics vol. 31 (1901-1902) pp. 48-50.
  • [6] A. Ostrowski, Sur la détermination des bornes inférieures pour une classe des déterminants, Bull. Sci. Math. (2) vol. 61 (1937) pp. 19-32.
  • [7] Alexander Ostrowski, Über die determinanten mit überwiegender Hauptdiagonale, Comment. Math. Helv. 10 (1937), no. 1, 69–96 (German). MR 1509568, https://doi.org/10.1007/BF01214284
  • [8] Otto Szász, Über eine Verallgemeinerung des Hadamardschen Determinantensatzes, Monatsh. Math. Phys. 28 (1917), no. 1, 253–257 (German). MR 1548909, https://doi.org/10.1007/BF01698247
  • [9] Olga Taussky, A recurring theorem on determinants, Amer. Math. Monthly 56 (1949), 672–676. MR 0032557, https://doi.org/10.2307/2305561

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041093-2
Article copyright: © Copyright 1951 American Mathematical Society